# SDR UPS07849592

- Difficulty date: March 15, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 9754011505
- Condition: Corroded
- Location: Fs 220 L35l-L35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 HEAVY CORROSION ON INTERNAL DOUBLER AT FS 220 BETWEEN L35L AND L35R A-PIT.  REMOVED CORROSION AND REPAIRED INTERNAL DOUBLER AT STA 220 BETWEEN LONGERONS 35L AND 35R IAW SAA EA 008-5310-01-A0747, UPS RAA DC8- 53-20613, AND FAA FORM 8100-9.
